Percocet may be prescribed by medical practitioners to treat intense pain. Therefore, it’s possible to develop a dependency on the drug but not necessarily an addiction to the drug. However, both could trigger withdrawal.
In all, withdrawal is caused when the brain and body rely on Percocet to function. So, stopping the drug after a prolonged use could cause you to feel physically ill or develop an extreme case of flu. A few symptoms are expected to accompany Percocet withdrawal.
The symptoms of Percocet withdrawal could appear a while after stopping use. However, the withdrawal symptoms can be split into two. One is more evidence at the early stages of Percocet withdrawal, while the other shows up at the later stages.
The first symptoms of withdrawal from Percocet are:
The expected withdrawal timeline is the first month after the last Percocet consumption. However, in the second week of withdrawal, the symptoms intensify. It’s during this time that all the possible support is needed.
The stages of withdrawal from Percocet can be divided into three:
In the next 36 hours, the second stage of withdrawal from Percocet begins to set in and then progresses for up to three days. Here, it’s more challenging as the withdrawal symptoms have become a lot more intense. It isn’t advisable to be alone during this stage.
This can be referred to as the late withdrawal stage as the Percocet withdrawal timeline moves on to 10 days. The withdrawal should subside at this stage but, it’s common to still feel sluggish and slightly sick in the days following this stage.
If you or a loved one needs help, please call us at
(888) 744-9969 and our team at Blueprints For Recovery in Arizona will help.